# SDR UIEA200700128

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 65B9081352
- Part serial: 001999
- Condition: Separated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON FWD FIXED FAIRING LT EXTERIOR SURFACE AFT CORNER SKIN DOUBLER SEPARATED.  FAIRING REPLACED BUT NUMEROUS FASTENERS HOLES FOUND MISALIGNED.  TIME LIMIT REPAIRED ACCOMPLISHED AS PER BOEING MESSAGE NR 1-292185930-1 THRU -14, DWG 65B90813-52 AND FAA FORM 8100-9.
